# SDR AALA2019030489012

- Difficulty date: February 27, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 60,171 hours, 22,580 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT CREW REPORTED THE ACFT ON APU POWER, PUSHED BACK AND  STARTED NR 1 ENGINE WHEN AN ODOR WAS SMELLED. THE FLIGHT CREW ISOLATED THE PACKS THINKING IT COULD BE THE WIND BLOWING FUMES INTO PACK NR 1. NO ODOR WAS SMELLED IN PACK NR 2, WHEN RETURNED TO PACK NR 1 THE ODOR RETURNED. ODOR ONLY NOTED IN FRONT END CREW.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE ACCOMPLISHED JOB CARD 26L00021001 WITH NO EVIDENCE OF OIL OR ANY OTHER LEAKAGE FROM THE APU OR ENGINES AND NO REPORTED HISTORY. THE ACFT WAS CLEARED FOR CONTINUED SERVICE AT THIS TIME.
